# SDR ALGA088137

- Difficulty date: July 9, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N507AL
- Make and model: Bell 407
- Aircraft serial: 53103
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0276
- Condition: Stuck
- Location: Dual Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACH STUCK AT 120 PERCENT.
